# SDR ASAA2020033032558

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,780 hours, 10,309 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SAT" INDICATOR NOT DISPLAYED ON MENU PAGE. GROUNDED - YES. PERFORMED B737-800 FIM 23-15 TASK 801 CYCLED SAT COM POWER AND SAT PROMPT RETURNED TO MCDU. A/C RELEASED FROM MEL 23-18 C/N 25002535 REMOVED.
